# SDR GTIA2022011036209

- Difficulty date: January 6, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N947NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10683
- Aircraft time: 428 hours, 172 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Condition: Faulted
- Location: Elevator System
- Part time: 428 hours, 58 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELAC 2 PITCH FAULT-R/R ELAC 1 IAW AMM 27-93-34 OPS TEST GOOD.  R/R ELEVATOR SERVO CONTROL IAW AMM 27-34-51 OPS CHECK GOOD AC OK FOR SVC.
